Yongqiang ZHAO, Ph.D.

School of Science

Number Theory and Arithmetic Geometry

CONTACT

Email: zhaoyongqiang@westlake.edu.cn

Website:

Yongqiang ZHAO, Ph.D.

School of Science

Number Theory and Arithmetic Geometry

CONTACT

Email: zhaoyongqiang@westlake.edu.cn

Website:

Biography

Yongqiang Zhao received his Ph.D. from the Department of Mathematics at the University of Wisconsin-Madison in 2013. Then he had a three-year postdoctoral research period at University of Waterloo and Centre de Recherches Mathematiques in Canada. From October 2016 to April 2017, he was a visiting scholar at the Max Planck Institute for Mathematics in Bonn, Germany. From May 2017 to now, he is an associate professor in mathematics of the School of Science, Westlake University.


Research

His main research interests are number theory and arithmetic geometry, specifically: arithmetic statistics, torsion subgroups of class groups of number fields, distribution of rational and integral points on algebraic varieties, geometry of numbers. Recent research interests also include syzygy theory of algebraic curves and spectral theory of Sturm-Liouville problem.


Representative Publications

1. Bounds on 2-torsion in class groups of number fields and integral points on elliptic curves, Journal of the American Mathematical Society (2020), 33, no. 4, 1087-1099 (joint with M. Bhargava, A. Shankar, T. Taniguchi, F. Thorne, J. Tsimerman).

2. On a senary quartic form, Period Math Hungar (2020) 80:237-248 (joint with J. Liu and J. Wu).

3. On a certain non-split cubic surface, Sci. China Math. 62, 2019, no.12, 2435-2446 (joint with R. de la Bret`eche, K. Destagnol, J. Liu and J.Wu ).

4. Manin’s conjecture for a class of singular hypersurfaces, International Mathematics Research Notices, Volume 2019, Issue 7, Pages 2008–2043 ( joint with J. Liu and J. Wu).

5. On Sieve Methods for Varieties over Finite Fields, Thesis (Ph.D.)–The University of Wisconsin - Madison. 2013. 57 pp. ISBN: 978-1303-35983-5. ProQuest LLC.

6. Asymptotics for Threshold Regression Under General Conditions, Econometrics Journal, 16, 2013, no.3, 430-462 (joint with P. Yu).

7. Elliptic Equations Strongly Degenerate at a Point, Nonlinear Analysis. 65, 2006, no.8, 1624-1632 (joint with W. Ding).